Vassili Nestoridis
Vassili Nestoridis
Verified email at math.uoa.gr
Title
Cited by
Cited by
Year
Universal Taylor series
V Nestoridis
Annales de l'institut Fourier 46 (5), 1293-1306, 1996
1891996
Abstract theory of universal series and applications
F Bayart, KG Grosse‐Erdmann, V Nestoridis, C Papadimitropoulos
Proceedings of the London Mathematical Society 96 (2), 417-463, 2008
1232008
Universality of Taylor series as a generic property of holomorphic functions
A Melas, V Nestoridis
Advances in Mathematics 157 (2), 138-176, 2001
1202001
An extension of the notion of universal Taylor series
V Nestoridis
SERIES IN APPROXIMATIONS AND DECOMPOSITIONS 11, 421-430, 1999
781999
Growth of coefficients of universal Taylor series and comparison of two classes of functions
A Melas, V Nestoridis, I Papadoperakis
Journal d’Analyse Mathematique 73 (1), 187-202, 1997
511997
Abstract theory of universal series and an application to Dirichlet series
V Nestoridis, C Papadimitropoulos
Comptes Rendus Mathematique 341 (9), 539-543, 2005
392005
Universal Laurent series
G Costakis, V Nestoridis, I Papadoperakis
Proceedings of the Edinburgh Mathematical Society 48 (3), 571-583, 2005
362005
On various types of universal Taylor series
A Melas, V Nestoridis
Complex Variables and Elliptic Equations 44 (3), 245-258, 2001
352001
Universal Faber series
E Katsoprinakis, V Nestoridis, I Papadoperakis
Analysis 21 (4), 339-364, 2001
292001
A strong notion of universal Taylor series
V Nestoridis
Journal of the London Mathematical Society 68 (3), 712-724, 2003
242003
Smooth universal Taylor series
C Kariofillis, C Konstadilaki, V Nestoridis
Monatshefte für Mathematik 147 (3), 249-257, 2006
222006
Non extendable holomorphic functions
V Nestoridis
Mathematical Proceedings of the Cambridge Philosophical Society 139 (2), 351-360, 2005
202005
Padé approximants, density of rational functions in A∞(Ω) and smoothness of the integration operator
V Nestoridis, I Zadik
Journal of Mathematical Analysis and Applications 423 (2), 1514-1539, 2015
162015
Partial sums of Taylor series on a circle
ES Katsoprinakis, VN Nestoridis
Annales de l'institut Fourier 39 (3), 715-736, 1989
151989
Generic approximation of functions by their Padé approximants
G Fournodavlos, V Nestoridis
Journal of Mathematical Analysis and Applications 408 (2), 744-750, 2013
142013
Séries de Taylor et séries trigonométriques universelles au sens de Menchoff
JP Kahane, V Nestoridis
Journal de mathématiques pures et appliquées 79 (9), 855-862, 2000
142000
Density of polynomials in classes of functions on products of planar domains
PM Gauthier, V Nestoridis
Journal of Mathematical Analysis and Applications 433 (1), 282-290, 2016
112016
Domains of holomorphy
V Nestoridis
Annales mathématiques du Québec 42 (1), 101-105, 2018
102018
Dirichlet approximation and universal Dirichlet series
R Aron, F Bayart, P Gauthier, M Maestre, V Nestoridis
Proceedings of the American Mathematical Society 145 (10), 4449-4464, 2017
102017
An extension of the disc algebra, I
V Nestoridis
Bulletin of the London Mathematical Society 44 (4), 775-788, 2012
102012
The system can't perform the operation now. Try again later.
Articles 1–20